# SDR ASOA2014071110864

- Difficulty date: June 21, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 25,288 hours, 17,666 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 280 FLOORBEAM ANGLE TO HAVE OVERSIZED FASTENER HOLES.    REMOVED AND REPLACED IAW SRM 51-42-06-001-001-A01.   MAJOR REPAIR.
